Vol. 14, No. 3, 2021

Download this article
Download this article For screen
For printing
Recent Issues

Volume 14
Issue 3, 667–984
Issue 2, 323–666
Issue 1, 1–322

Volume 13, 8 issues

Volume 12, 8 issues

Volume 11, 8 issues

Volume 10, 8 issues

Volume 9, 8 issues

Volume 8, 8 issues

Volume 7, 8 issues

Volume 6, 8 issues

Volume 5, 5 issues

Volume 4, 5 issues

Volume 3, 4 issues

Volume 2, 3 issues

Volume 1, 3 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Subscriptions
 
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
 
ISSN: 1948-206X (e-only)
ISSN: 2157-5045 (print)
Author Index
To Appear
 
Other MSP Journals
A gap theorem for $\alpha$-harmonic maps between two-spheres

Tobias Lamm, Andrea Malchiodi and Mario Micallef

Vol. 14 (2021), No. 3, 881–889
Abstract

We consider approximations introduced by Sacks and Uhlenbeck of the harmonic energy for maps from S2 into S2. We continue our previous analysis (J. Differential Geom. 116:2 (2020), 321–348) on limits of α-harmonic maps with uniformly bounded energy. Using a recent energy identity of Li and Zhu (Ann. Inst. H. Poincaré Anal. Non Linéaire 36:1 (2019), 103–118), we obtain an optimal gap theorem for the α-harmonic maps of degree 1,0 or 1.

Keywords
$\alpha$-harmonic maps, gap theorems
Mathematical Subject Classification 2010
Primary: 58E20
Milestones
Received: 25 March 2019
Accepted: 21 November 2019
Published: 18 May 2021
Authors
Tobias Lamm
Institute for Analysis
Karlsruhe Institute of Technology
Karlsruhe
Germany
Andrea Malchiodi
Scuola Normale Superiore
Pisa
Italy
Mario Micallef
Mathematics Institute
University of Warwick
Coventry
United Kingdom